MATHEMATICA BOHEMICA, Vol. 129, No. 1, pp. 1-9 (2004)

On a certain construction of lattice expansions

Hector Gramaglia

Hector Gramaglia, Facultad de Matematica, Astronomia y Fisica (Fa.M.A.F.), Universidad Nacional de Cordoba-Ciudad Universitaria, 5000-Cordoba, Argentina, e-mail:

Abstract: We obtain a simple construction for particular subclasses of several varieties of lattice expansions. The construction allows a unified approach to the characterization of the subdirectly irreducible algebras

Keywords: lattice expansions, subdirectly irreducibles, triples

Classification (MSC2000): 06D05

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition